Advertisement

What happens if I take an overdose of pentazocine-naloxone?

If you believe you or someone else has taken too much pentazocine-naloxone, call 911 for emergency medical help right away. Signs of an overdose include: severe drowsiness, fainting, shallow breathing, a weak pulse and unconsciousness.

Continue Learning about Analgesic

What are the risks of using opioid analgesics to treat pain?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
Opioid analgesics, such as morphine and codeine, are the primary treatment for acute pain. A person ...
More Answers
Can I take painkillers if I have asthma?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Embeda If you have severe asthma or are experiencing an acute attack of asthma, you should not use E...
More Answers
How can analgesics relieve flu symptoms?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
An analgesic is a type of medication used to relieve pain, including pain related to the cold or fl...
More Answers
What analgesic drugs may be prescribed for irritable bowel (IBS) symptoms?
William B. Salt II., MDWilliam B. Salt II., MD
Analgesic drugs that are used in treating irritable bowel syndrome (IBS) can be classified as non-na...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.